Word of the Day: Paroniria

Paroniria: Terrifying dreams causing sleep disturbances.

I was looking at the Allegra Web site to double-check whether my recent mixed-mood episodes might have been induced since I began taking the allergy drug regularly. (It’s not a far-fetched idea. Think Singulair.) "Sleep disturbances and paroniria" are a few of the many adverse effects listed for the drug.

Advertisements

1 Comment

  1. Shiv said,

    May 27, 2008 at 1:56 pm

    I wonder if this is the same as “night terrors”, one of my colleagues suffers from that and it sounds awful.
    Anyway, thanks for the new word?
    ~Shiv


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: